# SDR 06FDEA1980

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148 S29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1148 BETWEEN STRS 30 AND 29 RT SHEAR TIE IS CORRODED.  REMOVED SHEAR TIE BS 1148 STR 29 & 30 R/H PER SRM 51-30-2. BLENDED CORROSION 3 X   3 .030. ORIG THICKNESS .063. FOUND TO BE OUT OF LIMITS. FABRICATED NEW SHEAR TIE   USING 7075T6 .063 LOT #500810 PER SRM 51-20-1 ALODINE, PRIME & PAINTED PER 51-10-2.   INSTALLED NEW SHEAR TIE PER SRM 51-30-2 BS 1148 STR 29 & 30.
